Cite This Item

Copy Citation

MLA
Alex Schaefer, and Jay Schweig. “Balanced Nontransitive Dice.” The College Mathematics Journal, vol. 48, no. 1, 2017, pp. 10–16., www.jstor.org/stable/10.4169/college.math.j.48.1.10. Accessed 21 Jan. 2021.
APA
Alex Schaefer, & Jay Schweig. (2017). Balanced Nontransitive Dice. The College Mathematics Journal, 48(1), 10-16. Retrieved January 21, 2021, from http://www.jstor.org/stable/10.4169/college.math.j.48.1.10
CHICAGO
Alex Schaefer, and Jay Schweig. "Balanced Nontransitive Dice." The College Mathematics Journal 48, no. 1 (2017): 10-16. Accessed January 21, 2021. http://www.jstor.org/stable/10.4169/college.math.j.48.1.10.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.